# SDR SWAA2021080309954

- Difficulty date: August 19, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140BF CORRODED / FOUND CORROSION TO BE GREATER THAN 20' IN LENGTH. FOUND FLOOR PANEL 140BF TO BE OUT OF LIMITS. VERIFIED MATERIAL FOR NEW PANEL TO BE 2024 T3 .071' ATAG C06782. FABRICATED NEW FLOOR PANEL 140BF. ALODINED AND PRIMED PANEL IAW SRM 53-00-53-1A-1; AMM 25-52-01-201-801; AMM 51-21-41-370-802; AMM 51-21-72-370-804 DWG 453A2610 REV K
